On some linear functional equations
Annales Polonici Mathematici (1960)
- Volume: 9, Issue: 2, page 119-136
- ISSN: 0066-2216
Access Full Article
topHow to cite
topKordylewski, J., and Kuczma, M.. "On some linear functional equations." Annales Polonici Mathematici 9.2 (1960): 119-136. <http://eudml.org/doc/208476>.
@article{Kordylewski1960,
author = {Kordylewski, J., Kuczma, M.},
journal = {Annales Polonici Mathematici},
keywords = {functional analysis},
language = {eng},
number = {2},
pages = {119-136},
title = {On some linear functional equations},
url = {http://eudml.org/doc/208476},
volume = {9},
year = {1960},
}
TY - JOUR
AU - Kordylewski, J.
AU - Kuczma, M.
TI - On some linear functional equations
JO - Annales Polonici Mathematici
PY - 1960
VL - 9
IS - 2
SP - 119
EP - 136
LA - eng
KW - functional analysis
UR - http://eudml.org/doc/208476
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.